# SDR IXXA060548S

- Difficulty date: September 10, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Worn
- Location: Te Flaps
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT OUTBOARD FLAP EXHAUST GATE, OUTBOARD RUB STRIP WORN.  REMOVED WORN RUB STRIP.  FABRICATED NEW RUB STRIP, LOCATED, DRILLED, TRIMMED, AND INSTALLED NEW RUB STRIP IAW DC8 SRM 51-1-21, TIMCO REPAIR ENGINEERING ORDER REO-G094569 DATED 09/18/2003, AND DOUGLAS DRAWING 5652302.
